# SDR VTZA96095

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 907
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE16
- Condition: Broken Wire
- Location: Pax Door
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 6407 - IAD-LGA - DURING LANDING, THE PASSENGER DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT TAXIED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPAIRED A CHAFED WIRE AT THE DOOR HANDLE MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M0
